Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can Atenolol make allergies worse?

ive read things where i believe it said that atenolol can make allergies worse? this true like i have dust allergies can being on it make the allergies affects worse?..ive been having bad headachs and shortness of breath feeling that began a few weeks after uping my dosage of atenolol from 100mg a day to 150mg a day also around the same time i cleaned my room so dust was everywhere but this was about a month ago nope i know my self with anxiety and stuff and nothign is going on there right now it came out of no where i dont have panic attacks its not nothing like a panic attack im going on with my daily life with no signs of anxiety and its not just moments its pretty much all day these 2 things
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You are suffering from dust allergy, is a possible assumption. If you have these symptoms after taking Atenolol, please contact your doctor.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor